MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/nsg.0000000000000439

Медицинская библиотека · Nursing · 2026

Local anesthetic systemic toxicity: Recognizing risks of lidocaine in clinical practice.

Belmont Allison, Trusty Chloe, Sheridan Dan

СтатьяПеревод пока не подготовлен

Аннотация

Local anesthetic systemic toxicity (LAST) is a rare but life-threatening condition caused by the use of local anesthetics. LAST produces deleterious effects in the central nervous and cardiovascular systems. If these toxic effects are not recognized and treated in a timely manner, LAST can progress and lead to coma or cardiac arrest in the patient. This article discusses LAST with the aim to educate nurses and other health care professionals on the signs and symptoms, treatment, and prevention of toxicity from local anesthetics.

Для цитирования: Belmont Allison, Trusty Chloe, Sheridan Dan. Local anesthetic systemic toxicity: Recognizing risks of lidocaine in clinical practice.. Nursing. 2026. DOI: 10.1097/nsg.0000000000000439.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.